# SDR CALA2024011700128

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 47,413 hours, 16,640 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 158000293
- Part serial: 5049
- Condition: Damaged
- Location: Lav D
- Part time: 41,741 hours, 15,059 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AFTER T/O REAR LAV FLUSH ING CONTINUOUSLY...WASTE SYSTEM INDIC IN RED ZONE STARTED REMOVING LAV D TOILET AMM 38-32-01 BY REMOVING SHROUD AND ALL WATER/WASTE/ELECTRIC LINES DISCONNECTED , (CB PULLED AND TAGGED P91 C11), ONE MOUNTING BOLT SPINNING AND NOT COMING OFF , SHEET METAL HELP NEEDED .ALL PARTS IN AFT GALLEY AND IN TIN ADD EMP:350718 CUP HARDWEAR . SHEARED OFF BOLT HEAD IAW SRM 51-40-02. BOLT SHANK AND CONNECTED NUTPLATE (BENEATH LAV FLOOR) ARE SPINNING. WILL REQUIRE ACCESS BENEATH LAV FLOOR. TOILET, VACUUM, OFF 53-3832-9-0004 5049 ON 0000 TOILET, VACUUM, OFF 53-3832-9-0004 5049 ON 53-3832-9-0004 5038 REMOVED AND REPLACED VACUUM TOILET ASSEMBLY IN REF AMM 38-32-01. OPS CHECK AND LEAK GOOD AT THIS TIME.
